MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10 TI CANN RETRO/ANTEGRADE FEM NL/360-S; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 10 TI CANN RETRO/ANTEGRADE FEM NL/360-S; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.013.452S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a surgery.During the surgery, while dynamic drilling of the hole, the fluted drill bit contacted titanium cannulated retrograde/antegrade femoral nail.There was no surgical delay.The procedure was successfully completed.The patient outcome was unknown.This complaint involves (3) devices.This report is for (1) 10 ti cann retro/antegrade fem nl/360-s.This report is 3 of 3 for (b)(4).

Brand Name
10 TI CANN RETRO/ANTEGRADE FEM NL/360-S
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12086850
Report Number2939274-2021-03303
Device Sequence Number17059483
Product Code HSB
UDI-Device Identifier10886982087874
UDI-Public(01)10886982087874
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K033618
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.013.452S
Device Catalogue Number04.013.452S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date06/29/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.2 3-FLTD DRILL BIT QC/330/100 CALIB; AIMING ARM FOR ANTEGRADE STD LOCKING
Patient Age20 YR